# SDR QXEA200601652

- Difficulty date: April 17, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 LEFT HAND WING, CENTER FUSELAGE SECTION 521, ALL REBATES FOR PANELS IN SECTION 521 HAVE CUT MARKS FROM BOX CUTTERS.  REPAIRED IAW DHC-8-400 SRM 51-14-00-350-803, 51-25-10-370-801 ADN R5D 8/4-53-451, ISSUE 1.
